Alert archive / Kansas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 60, NWS Wichita, KS

April 16, 2015Harvey County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Apr 16, 2015, 7:12 PM CDT for Harvey County, Kansas. It was in force for 33 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 16, 2015, 7:12 PM CDT (00:12 UTC)
Expired
Apr 16, 2015, 7:45 PM CDT
In force
33 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

County Harvey County, KS

The radar

The Wichita radar (KICT), 45 km from the middle of the area, began a volume at 00:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 16, 7:29 PM CDTHAIL 1.753 Ssw Hesston, KS
Apr 16, 7:40 PM CDTHAIL 1.25Hesston, KSQUARTER TO HALF DOLLAR

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 16, 4:02 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 0.2 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2015-04-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 560 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2015-04-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
560 J/kg
Mixed-layer CIN
-41 J/kg
Mixed-layer LCL
1423 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
76 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

230 
WUUS53 KICT 170012
SVRICT
KSC079-170045-
/O.NEW.KICT.SV.W.0060.150417T0012Z-150417T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
712 PM CDT THU APR 16 2015

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL HARVEY COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 745 PM CDT

* AT 711 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HALSTEAD...
  MOVING NORTHEAST AT 20 MPH.

  HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  NEWTON...HESSTON...HALSTEAD AND NORTH NEWTON. 

THIS INCLUDES INTERSTATE 135 BETWEEN MILE MARKERS 31 AND 42.
 
LAT...LON 3796 9752 3806 9761 3817 9744 3817 9742
      3805 9727
TIME...MOT...LOC 0011Z 233DEG 17KT 3805 9749 

HAIL...1.50IN
WIND...60MPH
 
$$

KLEINSASSER
1 follow-up statement
113 
WWUS53 KICT 170020
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
720 PM CDT THU APR 16 2015

KSC079-170045-
/O.CON.KICT.SV.W.0060.000000T0000Z-150417T0045Z/
HARVEY KS-
720 PM CDT THU APR 16 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR CENTRAL HARVEY COUNTY...

AT 719 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NORTH
NEWTON...MOVING NORTHEAST AT 15 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
         WIND DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
NEWTON...HESSTON...HALSTEAD AND NORTH NEWTON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3796 9752 3806 9761 3817 9744 3817 9742
      3805 9727
TIME...MOT...LOC 0019Z 240DEG 14KT 3807 9742 

HAIL...1.75IN
WIND...60MPH
 
$$

KLEINSASSER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 16, 6:41 PM CDT, 31 minutes earlier.

Area forecast discussion, Apr 16, 6:41 PM CDT, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
641 PM CDT THU APR 16 2015

...UPDATED FOR 00Z AVIATION DISCUSSION...

.SYNOPSIS...
ISSUED AT 220 PM CDT THU APR 16 2015

A STRONG UPPER LOW WILL CONTINUE TO SETTLE OVER THE FOUR CORNERS
REGION THROUGH TONIGHT...BEFORE SHIFTING OVER PRIMARILY COLORADO/NEW
MEXICO ON FRIDAY. THE UPPER LOW IS PROGGED TO GRADUALLY OPEN UP AND
WEAKEN SOME LATER IN THE WEEKEND...AS IT TRAVERSES SLOWLY EASTWARD
ACROSS KANSAS. AT THE SURFACE...LOW PRESSURE WILL FORM NEAR THE
OKLAHOMA PANHANDLE BY THIS EVE...WITH A DRYLINE EXTENDING SOUTHWARD
THROUGH THE TEXAS PANHANDLE. A STATIONARY FRONT WILL EXTEND
NORTHEAST FROM THE LOW ACROSS NORTH-CENTRAL KANSAS. THE FRONT WILL
LIFT BACK NORTH ON FRIDAY...WITH THE DRYLINE REMAINING OVER THE
CENTRAL/SOUTHERN HIGH PLAINS. THE DRYLINE WILL SHIFT EAST TO CENTRAL
KS ON SATURDAY...AND WILL BE OVERTAKEN BY A COLD FRONT PASSING
SOUTHWARD ACROSS KANSAS ON SUNDAY.

&&

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 220 PM CDT THU APR 16 2015

SCATTERED-NUMEROUS THUNDERSTORMS WILL CONTINUE TO DEVELOP THIS
AFTERNOON INTO THIS EVENING FROM THE CENTRAL/SOUTHERN HIGH PLAINS
INTO CENTRAL KANSAS...AS A MID-UPPER JET STREAK (NOTED ON SATELLITE
WV IMAGERY) NOSES INTO THE REGION FROM NEW MEXICO ENHANCING LOW-
LEVEL CONVERGENCE ALONG THE FRONT AND DRYLINE. SHEAR/INSTABILITY
FAVOR SUPERCELLS MAINLY FROM SOUTHWEST KS SOUTHWARD INTO THE OK/TX
PANHANDLES...AND STRONG-SEVERE MULTICELLS FURTHER NORTHEAST ALONG
THE FRONT. SOME OF THIS ACTIVITY WILL AFFECT CENTRAL KS AND THE
WESTERN PART OF S-CNTRL KS. HOWEVER...THE DEEP-LAYER SHEAR DROPS OFF
ROUGHLY TO THE EAST OF I-135. REDUCED RAIN CHANCES SUBSTANTIALLY
EAST OF THE KS TURNPIKE...WITH THE LIFT FOCUSING FURTHER WEST.

CLUSTERS OF ELEVATED MORNING CONVECTION (SOME CORES WITH HAIL) COULD
BE ONGOING FRIDAY ACROSS CENTRAL/EASTERN KS...AND THIS ACTIVITY
SHOULD PROGRESS EAST AND DIMINISH DURING THE AFTERNOON. RENEWED
SURFACE-BASED STRONG-SEVERE CONVECTION IS EXPECTED TO DEVELOP FRIDAY
PM/EVE...GIVEN SUFFICIENT CLEARING/INSOLATION NEAR AND JUST EAST OF
THE DRYLINE EXTENDING FROM NORTHWEST KS...TO WESTERN OK. THIS
ACTIVITY WILL DEVELOP IN RESPONSE TO DIFFLUENT UPPER FLOW AND STRONG
SURFACE-850 CONVERGENCE NEAR THE DRYLINE...HOWEVER IT WILL INITIATE
TO THE WEST OF CENTRAL/SOUTH CENTRAL KS AND 850-300 MB MEAN FLOW
FAVORS NORTHWARD MOVING STORMS. SOME OF THIS ACTIVITY COULD REACH
CENTRAL/SOUTH CENTRAL KS FRIDAY NIGHT AS THE LOW-LEVEL JET
VEERS...BUT WOULD ANTICIPATE A WEAKENING TREND OVERNIGHT WITH
DIURNAL INSTABILITY DROPPING OFF QUICKLY.

LINGERING CLUSTERS OF ELEVATED CONVECTION OVER EASTERN KANSAS
SATURDAY MORNING...SHOULD DIMINISH IN THE AFTERNOON. THE UPPER LOW
AND DRYLINE WILL SHIFT SLIGHTLY EAST SATURDAY...PUTTING
CENTRAL/SOUTH CENTRAL KS IN A FAVORABLE AREA FOR SURFACE-BASED
STRONG-SEVERE STORMS IN THE AFTERNOON/EARLY EVE. THE NAM12 PATTERN
RESEMBLES H5 COLD CORE/LOW TOPPED SUPERCELL POTENTIAL VIA SEVERAL
ASPECTS INCLUDING 150-300 J/KG OF SURFACE-3KM CAPE...GIVEN STRONG
INSOLATION OCCURS WITH STEEPENED LOW-MID LEVEL LAPSE RATES.

LINGERING SHOWERS/THUNDERSTORMS ARE POSSIBLE SUNDAY AS THE REMNANT
SHORTWAVE TROUGH MOVES THROUGH EASTERN KS. RAIN CHANCES WILL END
SUNDAY NIGHT BEHIND THE DEPARTING WAVE.

SLIGHTLY ABOVE CLIMO TEMPERATURES CAN BE EXPECTED THROUGH
SATURDAY...TAPERING BACK TO NEAR CLIMO ON SUNDAY.

JMC

.LONG TERM...(MONDAY THROUGH THURSDAY)
ISSUED AT 220 PM CDT THU APR 16 2015

THE MEDIUM RANGE PERIOD WILL FEATURE A SPLIT UPPER FLOW
PATTERN...WITH A PERSISTENT UPPER LOW OVER THE GREAT LAKES...A
CLOSED UPPER HIGH FORMING OVER WESTERN CANADA...AND A NEW UPPER LOW
FORMING WITHIN THE SUBTROPICAL BELT OVER THE SOUTHWESTERN STATES.
TEMPERATURES WILL BE NEAR SEASONAL LEVELS FOR THE LATTER PART OF
APRIL. A DRIER AIRMASS WILL AFFECT THE AREA EARLY NEXT WEEK BEHIND
THIS WEEKEND'S DEPARTING SYSTEM. THUNDERSTORM CHANCES MAY RETURN
TOWARD MID-LATE WEEK...AS WEAK SHORTWAVES EJECT OUT OF THE
SOUTHWESTERN STATES CLOSED LOW...AND LOW-LEVEL MOISTURE BEGINS
RETURNING NORTHWARD.

JMC

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING)
ISSUED AT 634 PM CDT THU APR 16 2015

MAIN AVIATION CONCERNS WILL BE STORMS ALONG WITH FOG AND LOW
CLOUDS.

STORMS WILL CONTINUE FOR CENTRAL AND WESTERN KS OVER THE NEXT
SEVERAL HOURS AS MOISTURE TRANSPORT INCREASES IN THE 850-700MB
LAYER. HOWEVER...INSTABILITY IS EXPECTED TO BE ON THE DECREASE
HERE QUICKLY WHICH SHOULD LEAD TO A GRADUAL WEAKENING TREND. AREAS
WEST OF I-135 WILL HAVE THE BEST CHANCE AT STORMS OVER THE NEXT
FEW HOURS WITH THIS THREAT EVENTUALLY GETTING INTO KICT AROUND
03Z. KRSL-KHUT HAVE THE BEST CHANCE TO SEE CONVECTION THROUGH 05Z.
SOME LOW CLOUDS AND FOG SHOULD AFFECT AT LEAST SE KS AFTER 06Z
LIKE IT DID LAST NIGHT. WILL RUN WITH IFR AT KCNU WHERE MOISTURE
WILL AGAIN BE DEEPER THAN SURROUNDING SITES. HOPING THE STORMS
WEST OF I-135 KEEP THE LOW LEVELS STIRRED UP ENOUGH TO LIMIT FOG
OR IFR CIGS OVERNIGHT.

LAWSON

&&

.FIRE WEATHER...
ISSUED AT 220 PM CDT THU APR 16 2015

FIRE WEATHER CONCERNS WILL REMAIN LOW GIVEN RECENT RAINFALL...AND
THE OUTLOOK FOR ADDITIONAL RAIN OVER THE NEXT SEVERAL DAYS.

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    57  74  58  74 /  40  60  60  40
HUTCHINSON      57  74  56  74 /  60  60  60  40
NEWTON          57  74  59  74 /  40  60  60  40
ELDORADO        57  74  59  74 /  40  60  60  60
WINFIELD-KWLD   57  75  58  75 /  40  60  60  50
RUSSELL         56  72  52  73 /  80  70  60  40
GREAT BEND      56  73  53  73 /  80  60  60  40
SALINA          57  74  57  73 /  60  60  60  40
MCPHERSON       57  74  57  74 /  50  60  60  40
COFFEYVILLE     58  76  58  74 /  20  50  60  60
CHANUTE         57  76  59  73 /  20  50  60  60
IOLA            57  77  59  73 /  20  50  60  60
PARSONS-KPPF    57  76  58  75 /  20  50  60  60

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Apr 16, 3:47 PM CDT, 3 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
347 PM CDT THU APR 16 2015

KSZ032-033-047>053-067>072-082-083-091>096-098>100-172100-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
347 PM CDT THU APR 16 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL AFFECT PORTIONS OF ACROSS CENTRAL AND SOUTH
CENTRAL KANSAS THIS AFTERNOON INTO TONIGHT. A FEW THUNDERSTORMS
MAY BE SEVERE WITH THE MAIN THREATS OF 50 TO 60 MPH WIND GUSTS AND
HAIL UP TO PINGPONG BALL SIZE...ROUGHLY ALONG AND NORTHWEST OF A
LINE...FROM ANTHONY TO MCPHERSON.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

PERIODIC CHANCES FOR THUNDERSTORMS WILL CONTINUE ACROSS THE AREA
FROM FRIDAY THROUGH SUNDAY. SOME OF THE THUNDERSTORMS MAY BE
SEVERE PRIMARILY DURING THE AFTERNOON AND EVENING HOURS FRIDAY
AND SATURDAY...MAINLY IN CENTRAL AND SOUTH CENTRAL KANSAS. THE
MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS...WITH A LOW
END THREAT OF AN ISOLATED TORNADO.

AFTER A BRIEF LULL EARLY NEXT WEEK...A SLIGHT CHANCE FOR
THUNDERSTORMS WILL RETURN TOWARD THE MIDDLE OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

A FEW STORM SPOTTERS MAY BE NEEDED THIS AFTERNOON AND
EVENING...ROUGHLY ALONG AND NORTHWEST OF A LINE FROM ANTHONY TO
MCPHERSON.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT HTTP://WEATHER.GOV/WICHITA/HWO/

In the hours before

Local storm report, Apr 16, 5:49 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
549 PM CDT THU APR 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0549 PM     HAIL             MCPHERSON               38.37N 97.66W
04/16/2015  E1.75 INCH       MCPHERSON          KS   EMERGENCY MNGR

&&

SGS
Local storm report, Apr 16, 5:52 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
552 PM CDT THU APR 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0552 PM     HAIL             MCPHERSON               38.37N 97.66W
04/16/2015  E1.00 INCH       MCPHERSON          KS   AMATEUR RADIO

            QUARTER SIZE HAIL ON THE NORTH SIDE OF MCPHERSON

&&

SGS
Local storm report, Apr 16, 6:19 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
619 PM CDT THU APR 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0619 PM     HAIL             6 SE LINDSBORG          38.51N 97.61W
04/16/2015  E0.25 INCH       MCPHERSON          KS   TRAINED SPOTTER

            PEA SIZE HAIL ALONG WITH HEAVY RAIN

&&

SGS
Local storm report, Apr 16, 6:22 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
622 PM CDT THU APR 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0621 PM     HAIL             10 NNE MCPHERSON        38.49N 97.57W
04/16/2015  E0.50 INCH       MCPHERSON          KS   TRAINED SPOTTER

            PEA TO 1/2 INCH HAIL

&&

SGS
Local storm report, Apr 16, 6:26 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
626 PM CDT THU APR 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     HAIL             7 NNE MCPHERSON         38.47N 97.63W
04/16/2015  E1.00 INCH       MCPHERSON          KS   TRAINED SPOTTER

            DELAYED REPORT OF QUARTER SIZE HAIL

&&

SGS
Special weather statement, Apr 16, 7:06 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
706 PM CDT THU APR 16 2015

KSZ068-170030-
HARVEY KS-
706 PM CDT THU APR 16 2015

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL HARVEY COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 730 PM CDT

* AT 703 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM NEAR HALSTEAD...MOVING NORTHEAST AT
  20 MPH.

HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  NEWTON...HESSTON...HALSTEAD AND NORTH NEWTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

&&

LAT...LON 3794 9754 3807 9767 3817 9770 3817 9738
      3803 9727
TIME...MOT...LOC 0003Z 226DEG 18KT 3805 9751

KLEINSASSER

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 16, 7:06 PM CDTSpecial Weather StatementICTHarvey24 min
Apr 16, 7:37 PM CDTSevere Thunderstorm WarningICTHarvey, McPherson, Marion23 min
Apr 16, 9:09 PM CDTSevere Thunderstorm WarningICTHarper36 min
Apr 16, 10:55 PM CDTSpecial Weather StatementICTHarper35 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.